Residual bounds for some or all singular values

M. Lange

Research output: Contribution to journalArticle

Abstract

For a given real or complex matrix we derive perturbation bounds for some or all singular values. The bounds are of the same quality as corresponding residual bounds for the Hermitian eigenvalue problem. They are suitable for numerical computation.

Original languageEnglish
Pages (from-to)28-37
Number of pages10
JournalLinear Algebra and Its Applications
Volume464
DOIs
Publication statusPublished - 2015 Jan 1
Externally publishedYes

Fingerprint

Singular Values
Perturbation Bound
Numerical Computation
Eigenvalue Problem

Keywords

  • Eigenvalues
  • Perturbationbounds
  • Residualbounds
  • Singularvalues

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this

Residual bounds for some or all singular values. / Lange, M.

In: Linear Algebra and Its Applications, Vol. 464, 01.01.2015, p. 28-37.

Research output: Contribution to journalArticle

@article{498eb0cc35034f25a6524893b051dd7c,
title = "Residual bounds for some or all singular values",
abstract = "For a given real or complex matrix we derive perturbation bounds for some or all singular values. The bounds are of the same quality as corresponding residual bounds for the Hermitian eigenvalue problem. They are suitable for numerical computation.",
keywords = "Eigenvalues, Perturbationbounds, Residualbounds, Singularvalues",
author = "M. Lange",
year = "2015",
month = "1",
day = "1",
doi = "10.1016/j.laa.2013.06.023",
language = "English",
volume = "464",
pages = "28--37",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - Residual bounds for some or all singular values

AU - Lange, M.

PY - 2015/1/1

Y1 - 2015/1/1

N2 - For a given real or complex matrix we derive perturbation bounds for some or all singular values. The bounds are of the same quality as corresponding residual bounds for the Hermitian eigenvalue problem. They are suitable for numerical computation.

AB - For a given real or complex matrix we derive perturbation bounds for some or all singular values. The bounds are of the same quality as corresponding residual bounds for the Hermitian eigenvalue problem. They are suitable for numerical computation.

KW - Eigenvalues

KW - Perturbationbounds

KW - Residualbounds

KW - Singularvalues

UR - http://www.scopus.com/inward/record.url?scp=84908322388&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908322388&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2013.06.023

DO - 10.1016/j.laa.2013.06.023

M3 - Article

AN - SCOPUS:84908322388

VL - 464

SP - 28

EP - 37

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

ER -